# SDR A6WA201140982

- Difficulty date: October 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL PULLEY BRACKET ATTACHED TO LOWER STAIR IS CRACKED.  R & R PAX DOOR SUPPORT WHEEL PULLEY BRACKET IAW SRM 51-42-06.
